# SDR SWI2024F01154

- Difficulty date: September 26, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 37,439 hours, 24,335 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Nicked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICKS AND SCRATCHES NOTED ON PAX DOOR HINGE (PAX DOOR SIDE) ON FWD TO AFT LUGS 1,2,6,7,8, AND 19-27 (MARKED)     (C-CHECK RO 11/6/2024)    BLENDED OUT DAMAGES ON PAX DOOR HINGE (PAX DOOR SIDE). FOUND WITHIN LIMITS. REF. CRJ700 SRM 52-11-01-201-007-A01 AND REO 670-52-11-1412 REV.-- ISSUED 2024-10-04. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR (**RII**)
